On a Subclass of Harmonic Univalent Functions Involving a Linear Operator


Yalcin S. , ALTINKAYA Ş.

6th International Eurasian Conference on Mathematical Sciences and Applications (IECMSA), Budapest, Hungary, 15 - 17 August 2017, vol.1926 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1926
  • Doi Number: 10.1063/1.5020494
  • City: Budapest
  • Country: Hungary

Abstract

Making use of a multiplier transformation, we introduce a new class of complex valued harmonic functions which are orientation preserving and univalent in the open unit disk U. Relevant connections of the results presented here with various known results are briefly indicated.